# SDR CA970904005

- Difficulty date: August 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Lyc ALF502R5
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Seal
- Part number: 230371302
- Condition: Leaking
- Location: Nr 3 Eng Nr 9
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) OIL FOUND POOLING IN THE NR3 ENGINE SUPER CHARGER, NR9 SEAL REPLACED.
